MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; ULTRASONIC SCALER

TTBIO CORP. HENRY SCHEIN; ULTRASONIC SCALER
Model Number ACCLEAN ULTRASONIC SCALER
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scaler was not returned for evaluation and the serial number or batch number was unknown, no information is available for troubleshooting.Besides, the tip (acclean ergo x-thin universal) used in this event is not manufactured by ttbio.
 
Event or Problem Description
This vmsr report summarizes one malfunction event.The customer stated they were performing perio maintenance on the 69-year-old male patient with this scaler product (b)(4) when the bur, the acclean ergo x-thin universal, item code # 112-6734, broke while they were removing calculus.They were able to retrieve the broken piece(s).There was no patient injury.The speed was not able to be provided.They normally disinfect/ sterilize the acclean instrument by wiping with cavicide then running it through their autoclave.This is the first time this happened.

Brand Name
HENRY SCHEIN
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key21188245
Report Number3010364969-2025-00005
Device Sequence Number12946659
Product Code ELC
UDI-Device Identifier00304040155837
UDI-Public(01)00304040155837
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201317
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACCLEAN ULTRASONIC SCALER
Device Catalogue Number570-2771
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale